# SDR CA020626018

- Difficulty date: June 23, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 1,803 hours
- Engine: Pwa PT6T3B
- System (JASC): 3212 · Emergency Flotation Section
- Part: Valve
- Condition: Failed
- Location: Shearhead
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) FLOAT BAGS FOUND TO BE PARTIALLY INFLATED, BOTTLE PRESSURE DOWN 1100 PSI. BOTTLE HAD BEEN LOOSING CHARGE OVER TIME.  INVESTIGATION/TROUBLESHOOTING INCLUDED REPLACEMENT OF RELIEF VALVE AND CHARGE VALVE.  FINAL DISSASEMBLY DETERMINED SHEAR HEAD TO HAVE FAILED.
